# SDR SWAA2022022266199

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO AFT BULKHEAD SUPPORT AT STA 947.5; RBL 22.5; WL 178.5.  EVALUATED DAMAGE ON AFT CARGO COMPARTMENT AFT BULKHEAD SUPPORT AT STA 947.5;RBL 22.5; WL 178.5 FOUND TO BE OUT LIMITS.  REMOVED AFT BULKHEAD SUPPORT AT STA 947.5;RBL 22.5; WL 178.5 ON AFT CARGO IAW. SRM 51-40-02-0G-0;  LOCATED & DRILLED NEW AFT BULKHEAD SUPPORT AT BS 947.5;RBL 22.5; WL 178.5 ON AFT CARGO I.A.W SRM 51-40-05-0G-0 & DWG 149A8118; AND OK TO INSTALL.;  INSTALLED NEW AFT BULKHEAD SUPPORT AT BS 947.5;RBL 22.5; WL 178.5 ON AFT CARGO I.A.W SRM 51-40-02-0G-0 ; DWG 149A8118 ID:0019 REV:B; DWG 149A8117 ID:0014 REV:- & DWG 149A8110 ID:0006 REV:-.
